# SDR AALA201804169043

- Difficulty date: March 29, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 42,269 hours, 30,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RIGHT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL.  39.5 INCHES INBOARD FROM RIB 10 AND 2.56 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT ELEVATOR SKIN IAW SRM 55-21-11-300-005,  PARAGRAPH 2A.
